# SDR DALA2022040502310

- Difficulty date: March 24, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 52,838 hours, 27,751 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Anchor
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 - LEFT MLG RETRACT ACTUATOR ANCHORAGE FITTING BORE AND FACES ARE CORRODED. CORRECTIVE ACTION: REWORKED ANCHORAGE FITTING. 35000 FC REPAIR LIFE LIMIT PER A319 SRM 57-26-13 (2168288)
